# SDR MWEA060039

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N924ME
- Make and model: Boeing 717-200
- Aircraft serial: 55190
- Aircraft time: 1,352 hours, 732 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: D5910914
- Condition: Malfunctioned
- Location: Rt Buss Tie
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT TIE BUSS LOCKOUT AND EMERGENCY POWER ANNUNCIATOR LIGHTS ILLUMINATED.  REMOVED AND REPLACED RIGHT BUSS TIE RELAY.
